Title

Piecewise Linear Least Squares Approximations of Frobenius-Perron Operators

Document Type

Article

Publication Date

12-1-2010

Department

Mathematics

Abstract

We propose a piecewise linear numerical method based on least squares approximations for computing stationary density functions of Frobenius-Perron operators associated with piecewise C(2) and stretching mappings of the unit interval. We prove the weak convergence of the method for a class of Frobenius-Perron operators, and the numerical results show that it is also norm convergent and has a better convergence rate than the piecewise linear Markov approximation method. (C) 2010 Elsevier Inc. All rights reserved.

Publication Title

Applied Mathematics and Computation

Volume

217

Issue

7

First Page

3257

Last Page

3262